# SDR 2023FA0000216

- Difficulty date: April 15, 2023
- Submitted: April 15, 2023
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL6006443
- Part serial: E22EA131R
- Condition: Fod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WENT TO INSTALL FACTORY REMANUFACTURED MAGNETO. HEARD SOMETHING LOOSE IN MAGNETO. PULLED TIMING PLUG AND SMALL SCREW AND LOCK WASHER FELL OUT OF MAGNETO. WILL SUBMIT PICTURES.
